# SDR 07FDEA03779

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778392206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 51, BETWEEN FRAME 36-37 LT, AFTER BLENDING IS THE   REMAINING THICKNESS OUT OF LIMIT IAW SRM 53-10-00.  STRINGER SPLICE REPAIR PERFORMED IAW SRM 53-10-14/FIG 201.
